# SDR AALA20001548

- Difficulty date: September 13, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Cabin Seat
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 20B INOPERATIVE.  RE-PIN EMERGENCY EXIT LIGHT CONNECTOR AT SEAT 20B.  SYSTEM GROUND CHECKED NORMAL OPERATION. (M)
